# SDR QXEA2024120500290

- Difficulty date: November 19, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N620QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000640
- Aircraft time: 19,905 hours, 12,998 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF LIGHTNING STRIKE ON FASTENER FR12, STGR 4L. REMOVED LIGHTNING STRIKE DAMAGE ON FASTENER FR 12, STGR 4L BY COUNTERSINK. ALL DAMAGE REMOVED AND WITHIN ALLOWABLE LIMITS. INSTALLED NEW FASTENER REF SRM 53-00-00-02-03-REPAIRS 03P.
